MathSciNet Relay Station
MathSciNet bibliographic data
MR734842 11F46
Böcherer, Siegfried Über die Fourierkoeffizienten der Siegelschen Eisensteinreihen. (German) [On the Fourier coefficients of Siegel's Eisenstein series] Manuscripta Math. 45 (1984), no. 3, 273–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement